# SDR CA190423018

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 1,153 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL129Q
- Condition: Failed
- Location: Right
- Part time: 406 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR WHEN OFF LINE IN FLIGHT AND WAS SUCCESSFULLY RESET. HAD CESSNA MEET THE AIRCRAFT TO INSPECT THE GENERATOR AS THESE ARE VERY UNRELIABLE. INSPECTION REVELED THAT THE GENERATOR HAD INTERNALLY FAILED AND WAS COMING APART. GENERATOR WAS REPLACED. CESSNA NOTIFIED OF THE FAILURE. (TC# 20190423018)
